# SDR UIEA2017030900312

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,817 hours, 9,531 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ163AAB1
- Part serial: E566D
- Condition: Failed
- Location: N1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE VIBRATION BITE MAINTENANCE MESSAGE, PERFORMED FIM 77-31, FT 808, 77-31, FT 812. LEAD TO RT ENGINE N1 SENSOR SIGNAL CUT OUT.  REMOVED AND REPLACED THE RT ENGINE N1 SENSOR IAW 77-12-01. OPS CHECKED GOOD.
